# SDR ASAA9680031

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: J0602283
- Condition: Corroded
- Location: Cargo Compt
- Part time: 28,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT DOOR FRAME PAN AT Y370 TO Y427, X-15 TO X-18, Z-18.  REPLACED DOOR FRAME PAN IAW DC-9 SRM 51-30-02, AND 53-05.  (M)
